# SDR QXEA0002415

- Difficulty date: August 23, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE EMERGENCY DOOR OUTER FRAME LOWER FORWARD CORNER RADIUS DENTED.  REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-52-398.
